# SDR CALA2025080107186

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 70,874 hours, 31,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE IN RED HIGH REF 5720017. REF AMM 25-62-00-210-001 FOR NEEDLE READINGS.  REF AMM 25-62-00-210-001 GAUGE IS MODEL A AND NEEDLE IS IN AREA B (SLIGHTLY ABOVE GREEN BAND) IS WITHIN LIMITS FOR CONTINUED SERVICE.
